Volume 9, Issue 6, 1968

ISSN: 0037-4466 (Print) 1573-9260 (Online)

In this issue (16 articles)

  1. No Access

    OriginalPaper

    On p-groups of finite order

    Ya. G. Berkovich Pages 963-978
  2. No Access

    BriefCommunication

    A theorem on the maximization of utility

    I. G. Globenko Pages 1060-1062
  3. No Access

    BriefCommunication

    Radicals and functors

    V. E. Govorov Pages 1063-1065
  4. No Access

    BriefCommunication

    Product of finitely-connected abelian groups

    N. F. Sesekin Pages 1070-1072
  5. No Access

    BriefCommunication

    Locally generalized Schmidt groups

    G. S. Shevtsov Pages 1073-1075